MAUDE Adverse Event Report: ABBOTT GMBH ARCHITECT IGENTAMICIN

ABBOTT GMBH ARCHITECT IGENTAMICIN
Model Number 1P31-25
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 03/18/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Lot 08510be00, exp 08aug2020; lot 11221be00, exp 18nov2020.Concomitant medical products = architect stat high sensitive troponin-i , list 3p25; architect stat high sensitivity troponin-i assays, list 2r98.Device manufacture date = lot 08510be00- dom 30aug2019; lot 11221be00- dom 05dec2019.Correction/removal report number = 3002809144-04/29/20-003-c.All previous lots are impacted by this issue.The lots listed in this mdr are the only in-date lots.Preliminary results from abbott internal analysis of field data from these two assays show a potential to generate falsely elevated of patient results.The investigation into this issue is in process.A follow-up mdr will be submitted when the root cause has been identified and further, corrective actions may be implemented and communicated upon completion of the investigation.A product correction letter has been issued to all customers who have received the architect igentamicin reagent kit.The product correction letter informs the customer of the issue with the architect igentamicin reagent and provides the customer with the necessary actions to take to mitigate the issue.An evaluation is in process.
 
Event or Problem Description
Abbott identified that samples tested for architect stat high sensitive troponin-i and stat high sensitivity troponin-i assays (ln 3p25 and ln 2r98) may show interaction when processed directly after the architect igentamicin (ln 1p31-25) assay and patient results might be impacted.There has been no reported harm or impact to patient management as a result of this issue.
 
Additional Manufacturer Narrative
Continued information for section d4 lot #, expiration date= lot 08510be00, exp 08aug2020; lot 11221be00, exp 18nov2020.Continued information for section d11 concomitant medical products= architect stat high sensitive troponin-i , list 3p25; architect stat high sensitivity troponin-i assays, list 2r98.Complete information for section h9: correction/removal report number = 3002809144-04/29/20-003-c all previous lots are impacted by this issue.The lots listed in this mdr are the only in-date lots.This follow-up mdr is being sent to correct information previously sent in the initial mdr.Section h3.Device evaluated by manufacturer, section h6.Event problem and evaluation codes and section h11 corrected data have been updated to reflect the changes.Investigation to date into this issue has identified that carryover can occur from interaction of the gentamicin tracer into the hs troponin-i conjugate via r2 pipettor on the i2000sr and via the only pipettor on the i1000sr.This carryover has the potential to cause falsely elevated troponin results.A product correction letter has been issued to all customers who have received the architect igentamicin reagent kit.The product correction letter informs the customer of the issue with the architect igentamicin reagent and provides the customer with the necessary actions to take to mitigate the issue.

Brand Name
ARCHITECT IGENTAMICIN
Common Device Name
GENTAMICIN
Manufacturer (Section D)
ABBOTT GMBH
max-planck-ring 2
wiesbaden 65205
GM  65205
MDR Report Key10020975
Report Number3002809144-2020-00335
Device Sequence Number14156321
Product Code LCD
UDI-Device Identifier00380740001742
UDI-Public00380740001742
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102699
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Remedial Action Notification
Type of Report Initial,Followup
Report Date (Section B) 05/08/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/21/2020
Device Model Number1P31-25
Device Catalogue Number01P31-25
Device Lot Number04281BE00
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/20/2020
Supplement Date Received by Manufacturer05/07/2020
Initial Report FDA Received Date05/04/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
3002809144-04/29/20-003-
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR, LIST 01L86,; ARCHITECT I1000SR, LIST 01L86,; ARCHITECT I2000SR, LIST 03M74; ARCHITECT I2000SR, LIST 03M74